# SDR SWAA2024100931132

- Difficulty date: August 27, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS500 TO BS500D LBL24 WL156 AT FWD CARGO COMPARTMENT 2024-528537<[01] STEP 4 TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 221859911 ; CAL DUE DATE: 17-NOV-24;[02] REPLACED SUPPORT ZEE AND FASTENER LOCATED BTW STA 480+11 INCHES TO STA 500D LBL24 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM-53-00-53-2R-6 REPAIR 6 FIGURE 202; DWG:143A7500 SHEET:58 REV:-; B737-700 SRM 51-40-02-0G AND B737-700 SRM-51-10-02-0G-0 Ï¿½TEM 9  SEE INDIVIDUAL SIGN OFFS BELOW.;[03] RII ITEM  REPLACED SUPPORT ZEE AND FASTENER LOCATED BTW STA 480+11 INCHES TO STA 500D LBL24 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM-53-00-53-2R-6 REPAIR 6 FIGURE 202; DWG:143A7500 SHEET:58 REV:-; B737-700 SRM 51-40-02-0G AND B737-700 SRM-51-10-02-0G-0 Ï¿½TEM 9  SEE INDIVIDUAL SIGN OFFS BELOW.
